# SDR JJBA201032952

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 27,453 hours, 38,949 cycles
- Engine: Pwa PW123
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring Assy
- Part number: 83232010005
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED DURING TAKEOFF AND PUTTING THE GEAR UP THERE WAS AN EXTREMELY LOUD RATTLE NOISE. THAT CAME FROM THE NOSE GEAR AND GOT WORSE WITH AN INCREASE IN AIRSPEED.  MX R &R SPRING ASSY AND (2) ROD-ENDS.
